# SDR QXEA2014012200056

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK IS CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK IAW SRM 51-42-05 REPAIR-01, P.205, STEP 4E. INSTALLED NEW SEAT TRACK BS 229.5 - 571.5 IAW SRM 51-40-07, STEP 5B, 51-42-05 STEPS 4A-4D, 51-40-15, STEPS 6H-6J.
